10 doctors weighed in:

On prednisone for 3 weeks for severe uc + first remicade (infliximab) infusion last week. Still see blood and feel irritation for 2 hours in morning.Any advice?

10 doctors weighed in
Dr. Slade Suchecki
Family Medicine
5 doctors agree

In brief: Follow-up

I would recommend returning to the GI specialist.

In brief: Follow-up

I would recommend returning to the GI specialist.
Dr. Slade Suchecki
Dr. Slade Suchecki
Thank
1 comment
Dr. Muhammad-ali Zaydan
definitely , you need to be re evaluated by your gastroenterologist, to evaluate response, other possible causes of bleeding, and evaluate if you are anemic since you seem to be loosing a lot of blood
Dr. Jason Hemming
Internal Medicine - Gastroenterology
3 doctors agree

In brief: Topical Rx

It may take 4-12 weeks for improvement.
But i would also ask your GI if there is a role for topical (ie rectal) mesalamine.

In brief: Topical Rx

It may take 4-12 weeks for improvement.
But i would also ask your GI if there is a role for topical (ie rectal) mesalamine.
Dr. Jason Hemming
Dr. Jason Hemming
Thank
Dr. John Goldman
Internal Medicine - Rheumatology

In brief: Work with GI doc

This may take time and you need to work with your gastroenterologist.
The correct diagnosis is paramount and this needs to be clear. That is where your GI doc comes in.

In brief: Work with GI doc

This may take time and you need to work with your gastroenterologist.
The correct diagnosis is paramount and this needs to be clear. That is where your GI doc comes in.
Dr. John Goldman
Dr. John Goldman
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors